RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2019, Volume 15, Number 2, Pages 179–186 (Mi nd651)  

Mathematical problems of nonlinearity

On the Structure of Zonal Spherical Functions on Symmetric Spaces of Negative Curvature of Type AII

V. I. Inozemtsev

Laboratory of Theoretical Physics, JINR, ul. Universitetskaya 19, Dubna, 141980 Moscow Region, Russia

Abstract: A purely algebraic method is proposed for the construction of zonal spherical functions (ZSF) on symmetric spaces $X_{n}^{-}=SL(n,Q)/Sp(n)$ and eigenfunctions of the hyperbolic Sutherland operator connected with them. Examples of the explicit calculations of the coefficients determining the structure of ZSF are given.

Keywords: hyperbolic Sutherland operator, permutation group, zonal spherical functions

DOI: https://doi.org/10.20537/nd190207

Full text: PDF file (364 kB)
References: PDF file   HTML file

MSC: 81R12, 81R15, 81Q05, 81Q80, 81Q50
Received: 17.03.2019
Accepted:14.06.2019

Citation: V. I. Inozemtsev, “On the Structure of Zonal Spherical Functions on Symmetric Spaces of Negative Curvature of Type AII”, Nelin. Dinam., 15:2 (2019), 179–186

Citation in format AMSBIB
\Bibitem{Ino19}
\by V. I. Inozemtsev
\paper On the Structure of Zonal Spherical Functions on Symmetric Spaces of Negative Curvature of Type AII
\jour Nelin. Dinam.
\yr 2019
\vol 15
\issue 2
\pages 179--186
\mathnet{http://mi.mathnet.ru/nd651}
\crossref{https://doi.org/10.20537/nd190207}


Linking options:
  • http://mi.mathnet.ru/eng/nd651
  • http://mi.mathnet.ru/eng/nd/v15/i2/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:35
    Full text:16
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020